# SDR AWXA9700081

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Part number: 146N539188
- Condition: Corroded
- Location: Bs 1377-1439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR PAN BS 1377 TO 1439 RBL 20 WL 147.  ORIGINAL THICKNESS .069 REMOVED .019 OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW FLOOR PAN PER SRM 53-00-53, 53-60-53, 51-40-02, 51-40-05 AND 51-40-08.
